Cheryl Meril
Cheryl Meril
San FranciscoMember since January 2016

Reviews (1)


    • Feb 3, 2016
    • Verified Reviewer

    VitaPulse

    After 3 Weeks - Growing Foamy Urine

    I was really hoping this was the product to lower my cholesterol LDL level I've noticed as a problem in my blood tests the past several years. Before I was able to do a blood test on the results, I had a serious symptom emerge causing a bit of alarm.

    Since I began taking the product three weeks ago, I've watched my urine starting to have tiny bubbles to full blown foaminess. I've been feeling fatigue as well. I keep tabs on my urine since I had a kidney stone procedure back in 2014. I haven't been taking anything different other than the VitaPulse. So it's the first suspect.

    I have to discontinue and test to make sure it's the product and not a symptom of kidney disease. I suspect the ingredient in VitaPulse is causing protein to build up in my urine to abnormal levels.

    Bottom Line: No, I would not recommend this to a friend

    11 people found it helpful

    Link to this Review
    • Feb 5, 2016

      Company Response from Princeton Nutrients, LLC

      Hello Cheryl, my name is Veronica and I work here at Princeton Nutrients. Thank you so much for sharing your feedback with us. I am happy to hear that our customer care team was able to help you with any concerns you may have had, as well as provide you with a full refund. I am so sorry that you did not have a 100 percent wonderful experience with our product and I hope that our customer care team was able to fix that experience for you. Please feel free to reach out to me if you ever have any future questions or concerns at vnicholson@princetonnutrients.com. Thank you.


Showing 1-1 of 1